# SDR DL72S001870

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 64,972 hours, 49,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK AT NR 3 SLAT I/B NOSE RIB AT SLAT ACTUATOR ROD END BOLT.  REPAIR PER M/M 57-54-0 FIG 814.
